For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Retin-a

If you've used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Will it work again?
Date: 2/26/2014
For 10 years I used Retin-A and saw great results but then it stopped working. I heard it loses its efficacy around that mark. I have not used it for 2 years and my eyes are getting crepe-y. If I reintroduce it, will it work again?

AskDocWeb: Yes, it is likely to have much the same effect that it did originally however, you skin will have to get used to it all over again.

Bad experience
Date: 4/3/2014
I was removing course hairs above lip. I used razor and plucking mostly. I would get some ingrown hairs. The area was damaged. Dermatologist gave me desonide .05% cream and tretinoin cream, generic of retin-a. Must be retin-a, my skin is flaky, crusty and red. I probably used roughly six weeks and maybe three or four times a week. I won't use it now, maybe never again. It has been frustrating. I hope this helps others and I hope you do better than I have.

Date: 4/22/2014
Hi Retin A 0.05 % will do the same of 0.1% ?

AskDocWeb: The 0.1% is twice as strong as the 0.05% and it may take your skin longer to get used to it. The 0.05% may take longer to achieve the same results but is gentler on the skin. The 0.1% is also more likely to produce redness and flaking during the adjustment phase.

Burned my skin
Date: 4/24/2014
I used stieva-a every night for 2 weeks now and my skin got red and irritated and swollen after couple of days the irritation and the redness went away but it turned brown and it stopped flaking. Please help i feel it burned my skin now its really brown and looks ugly i wonder if it will flake and go away??? I stopped using it for a week now. What is this and what should i do?

AskDocWeb: For advice on what to do, always consult with you're your local healthcare provider. Stieva-A comes in different strength formulas; 0.1% and 0.05%. The 0.1% is more likely to cause side effects.

Prolonged driving with Retin-A
Date: 4/26/2014
I am a delivery driver for a pharmacy and drive from noon till 9:00 pm. I started using retin a .05% for the past month. I'm worried about using retin a because my job keeps in a car for hours. I've been wearing Cerave 50 sunscreen; I'm afraid using retin a with my job occupation can cause more damage. Can I use retin a and have a driving job; or is it a bad idea? Help...thanks.

AskDocWeb: Most sources say to keep exposure to sunlight, including sun lamps, to a minimum while using Retin-A. Since the skin becomes more sensitive to the effects of sunlight it would seem to be a bad idea.

Steaming my face
Date: 5/2/2014
I js startd using retin a oneweek nw. I use it only @nite and i steam my face in d made d breakouts worse.should i continue steaming? Pls help

AskDocWeb: Retin-A is known to make the skin more sensitive so you need to be careful about using any other treatment with it. Please consult with your local healthcare provider for an appropriate treatment.

Skin darkening
Date: 6/2/2014
I've used trentinoin cream to smooth out my skin, and it works well. But it has been darkening my skin tone, to the point where people ask if I'm tanning. It looks just like suntan - not red, just tan. I see no mention of this as a side effect. Have you seen this before?

AskDocWeb: Retin A is like a chemical peel so for most people it lightens the skin. For some, when the skin is dry and it's about to peel the underneath skin looks darker. After it peels the skin gets back to its normal color. Give yourself some time.

The key on eczema
Date: 7/6/2014
I love Retin A. It has helped me so much. I use it on my face, hands and a few areas of eczema on my feet and leg. It has helped, not hurt my eczema. The key on the eczema, at least for me, is to get the eczema a bit under control (not flaming) and then use the Retin A. It helps to get new healthy skin to appear. It's very nice.

Bleach facial hair?
Date: 10/7/2014
i am using retin A for almost 2 months now. i want to ask if i can bleach my facial hair? if yes plz advice how many days before i have to stop applying the cream before bleaching my facial hair and after how long can i start using the retin A cream again after the bleach..? Plzzzzzzzzzzzzzzzzzzzzzzzzzzzzzzzzzzzzz adviceee?

AskDocWeb: We know that some people use Retin-A and a 4% Hydroquinone bleaching cream to good effect. However, always check with the dermatologist who prescribed the Retin-A to find out if this would be safe for your skin.

Retin-A review
Date: 10/13/2014
I have been using retin-a for about 4 months for brown spots and wrinkles. The small wrinkles around my mouth are gone and my brown spots are slowly fading. It worked for me years ago for spots so I know it is a matter of time. I think it's a great solution and relatively inexpensive (compared to expensive creams that are sold).

It is tough getting through the initial few weeks ... You look terrible--dryness, peeling, redness. But it's worth it. I wear a sunscreen during the day and retin-a at night. I have done the injectables as well and this is working without the expense and risk. The advice to wait a few minutes before applying is good. Also, you can layer a moisturizer after 20 minutes or so. But honestly, I skip it and I'm fine (and I have super dry skin). Good luck all.

Atralin Gel
Date: 10/16/2014
I have been using atralin gel 0.05 for close to a month now and I'm starting to notice that I'm peeling a lot and my skin seems darker in certain areas on my face like my cheeks and under my eyes and it's also associated with some stinging. I have been putting makeup on to try to and hide what's going on with my face and I've since stop using the product but can't help but notice that the peeling seems to be getting closer to my actual eyes I'm a little nervous, please advise what should I do?

AskDocWeb: For medical advice on your current condition always consult with your local healthcare provider. Atralin Gel contains tretinoin in a translucent to opaque, pale yellow topical gel. The safety information for this product warns against using it near the eyes.

Report - 96 - 97 - Page 98 - 99 - 100 - 101 - Last Page 102

If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

The following advertisement helps pay for the cost of publishing this information:

Drug Test got you worried? CLICK HEREAd

This consumer advocate website is protected by copyright 2010-2014 Askdocweb, Inc. All Rights Reserved. This is a layman's report Retin-a and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page